# SDR ZZDA2011847

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L1 DOOR SILL ANGLE, CORROSION.  ACCOMPLISHED DOOR SILL ANGLE REPLACEMENT PER B717 SRM 51-10-04, 53-00-00 AND 51-41-02.
